advertisement
Question
Posted by: Tersia | 2011-10-26

Thyroid

I use Thyroid medication - Eltroxin.

Lately I get a stinging pain in my Throat for no apparent reason the only way i can describe the pain it feels the same as when you have cried.

Doc what could cause this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Tersia

I suggest that you consutl your doctor for blood tests, as it is possible that your hypothyroidism is not well controlled.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement